# SDR SWAA2017011911293

- Difficulty date: January 17, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 67,589 hours, 53,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT SIGN LENS LOOSE.  SECURED LENS PER AMM.
